MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM PS CMT CCR NRW SZ 6 R; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA FEM PS CMT CCR NRW SZ 6 R; PROSTHESIS, KNEE
Catalog Number 42500006002
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while preparing the implants, significant deformation was observed to both the inner and outer packaging.The implant appeared to be bulging against the tyvek peel layer of the inner packaging, however, no physical breaches in the packaging were observed.The surgery was completed with another implant.All available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : singapore.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.Visual evaluation of the provided photos/returned product found the sterile packaging exhibits damage that is visually consistent with thermal damage.The thermal damage has also caused the seal to narrow.Sterility is considered not breached.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.The root cause of the reported event can be attributed to transit damage.Upon reassessment of the reported event, it was determined to be not reportable as sterility was considered not breached.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEM PS CMT CCR NRW SZ 6 R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23630714
Report Number3007963827-2025-00473
Device Sequence Number18720620
Product Code JWH
UDI-Device Identifier00889024228740
UDI-Public(01)00889024228740(17)340527(10)66493693
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42500006002
Device Lot Number66493693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown